# SDR ASMF2014061706013

- Difficulty date: May 7, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 42,945 hours, 15,434 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 277A600555
- Part serial: 2553C20641
- Condition: Damaged
- Location: Mlg
- Part time: 7,421 hours, 3,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED THE FOUR MLG WHEELS WITH DAMAGES OUT OF LIMITS.  THE WHEELS WERE REPLACED IAW AMM 32-45-11, ALL CORRECT.
